Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Stabilization of second order evolution equations by a class of unbounded feedbacks
Autore:
Ammari, K; Tucsnak, M;
Indirizzi:
Univ Nancy 1, Dept Math, Inst Elie Cartan, F-54506 Vandoeuvre Les Nancy, France Univ Nancy 1 Vandoeuvre Les Nancy France F-54506 euvre Les Nancy, France
Titolo Testata:
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS
fascicolo: 14, volume: 6, anno: 2001,
pagine: 361 - 386
SICI:
1262-3377(2001)6:14<361:SOSOEE>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Soggetto:
WAVE-EQUATION; CONTROLLABILITY; ACTUATOR; BOUNDARY;
Keywords:
stabilization; observability inequality; second order evolution equations; unbounded feedbacks;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Engineering, Computing & Technology
Citazioni:
27
Recensione:
Indirizzi per estratti:
Indirizzo: Ammari, K Univ Nancy 1, Dept Math, Inst Elie Cartan, BP 239, F-54506 Vandoeuvre Les Nancy, France Univ Nancy 1 BP 239 Vandoeuvre Les Nancy France F-54506 France
Citazione:
K. Ammari e M. Tucsnak, "Stabilization of second order evolution equations by a class of unbounded feedbacks", ESAIM CO OP, 6(14), 2001, pp. 361-386

Abstract

In this paper we consider second order evolution equations with unbounded feedbacks. Under a regularity assumption we show that observability properties for the undamped problem imply decay estimates for the damped problem. We consider both uniform and non uniform decay properties.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/09/20 alle ore 03:56:39